MathSciNet Relay Station
MathSciNet bibliographic data
MR1427845 (98e:11058) 11F32 (11F30 11G18 14C25 14G35)
Kudla, Stephen S. Algebraic cycles on Shimura varieties of orthogonal type. Duke Math. J. 86 (1997), no. 1, 39–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement